Open Access
Translator Disclaimer
May 2008 On the Probability and the Time of Insurance Ruin
Jean Tao
Missouri J. Math. Sci. 20(2): 85-93 (May 2008). DOI: 10.35834/mjms/1316032809

Abstract

The estimation of ruin probability has been the central topic in insurance risk theory. In this paper we study the asymptotic behavior of the probability of ruin and the probability that ruin occurs before the end of planning years in the compound Poisson model. The exponential bounds for both probabilities are found to be functions of the rate function in traditional large deviation theory.

Citation

Download Citation

Jean Tao. "On the Probability and the Time of Insurance Ruin." Missouri J. Math. Sci. 20 (2) 85 - 93, May 2008. https://doi.org/10.35834/mjms/1316032809

Information

Published: May 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1143.60024
Digital Object Identifier: 10.35834/mjms/1316032809

Subjects:
Primary: 60F05
Secondary: 60F10 , 60G50

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.20 • No. 2 • May 2008
Back to Top